MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 07.704.005S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the sodium hyaluronate solution was squirting out of the rotary injection port of the norial drillable inject.The patient outcome is unknown.No further information was provided.This report is for a norian drillable inject 5cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.(b)(4).Visual analysis of the returned sample was performed on norian drillable inject 5cc-sterile.Photos documented the rotary pouch and associated syringe, showing a crack running the length of the pouch luer.The pouch was returned to dsm and the failure mode was confirmed.The dimensional inspection was not performed due to post manufacturing damage.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the norian drillable inject 5cc-sterile.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the norian drillable inject 5cc-sterile confirmed that the pouch luer had a crack.A scar (supplier escalation) and nc has been assigned for the luer lock cracking.The pouch has been monitored by dsm biomedical for luer lock cracking.Dsm¿s pouch supplier has identified an issue with their luer supplier.An investigation was conducted and documented.Review of the device history record showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part# 07.704.005s, synthes lot# ds7008226, supplier lot# ds7008226, release to warehouse date: 30 oct2021 ,expiration date: 28 apr2023, supplier: dsm biomedical-kensey nash.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NORIAN DRILLABLE INJECT 5CC-STERILE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15275655
Report Number2939274-2022-03286
Device Sequence Number20452622
Product Code MQV
UDI-Device Identifier10886982131614
UDI-Public(01)10886982131614
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K073303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model Number07.704.005S
Device Catalogue Number07.704.005S
Device Lot NumberDS7008226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale